Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Thick mucus build up in chest and throat, constant coughing, wheezing, no improvement with medicines, temporarily eases with steroids. Help?

my brother has had asma for years but he has been told that his problam his sticky lung he has been taken of all his old medicaion and now JUST HAS ONE SPRAY AND HE is not suffering anymore i have asma same has my brother i think i might have the same problams has he did ; my symtoms are thick mucas that starts to build up in my chest and throat constant coughing weesie none of my medication works . i have to go on steriod tablats then after a week on them it goes but then it starts to come back again .
Asked On : Sat, 22 Sep 2012
Answers:  1 Views:  81
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Welcome to HealthcareMagicForum

Hi..Mbrace.., Asthma is a chronic disorder, there will be remissions and flareups.. this will take place seasonally.. as we are near the winter season most of the asthma patients will be affected by the disease.. only the patient must take care of the health, avoid early morning walk , traveling in dusty roads, avoid dust work place, if smoker need to quit it,., avoid also allergic foods, sea foods which may enhance the condition.. steroids are symptomatic, this will improve the breathing condition when patient have an attack..

Take care..
Answered: Sat, 22 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor